# SDR SWAA2024083032020

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 67,139 hours, 34,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FWD ENTRY EMERG LIGHT EXIT LENS COVER BROKE<[01] REPLACED FWD ENTRY EMERG LIGHT EXIT LENS COVER PER AMM 33-51-01
